# SDR SIMA962621

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 33512216
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT - PERIODIC SERVICE INSPECTION REVEALED EMERGENCY LIGHT ON PASSENGER DOOR INOPERATIVE.  FOUND BROKEN WIRE, NR 33512216.  REPAIRED WIRE, OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
